A 71-year-old female asked:
should increased interstitial markings on a chest x-ray of the lungs be investigated if the patient had breast cancer in the past and is at highrisk?
1 doctor answer • 3 doctors weighed in
Addiction Medicine 34 years experience
Yes: Several reasons come to mind. Chf: many of the chemotherapies esp with radiation can cause cardiomypathy. Radiation: can cause pneumonitis. Cancer can present as lymphangitic spread in the lungs infection: after cancer treatment there is immunosuppression. Please discuss it with your doctor.
4.5k viewsReviewed >2 years ago
Last updated Apr 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.